Soft Computing

, Volume 21, Issue 10, pp 2531–2535 | Cite as

Filter topologies on MV-algebras



We show that every MV-algebra A can be naturally equipped with a filter topology such that A is a topological MV-algebra, which improves the main results on C-topological lattice-ordered groups in both Yang (Sci China Ser A 52(11):2397–2403, 2009) and Gusić (Proc Am Math Soc 126(9):2593–2597, 1998). Furthermore, for a 2-divisible MV-algebra A, we show that the filter topological space is Hausdorff if and only if A is semisimple.


MV-algebra Filter topology Hausdorff space Semisimple Dense 


Compliance with ethical standards

Conflict of interest

The authors declare that they have no conflict of interest.


  1. Gusić I (1998) A topology on lattice-ordered groups. Proc Am Math Soc 126(9):2593–2597MathSciNetCrossRefMATHGoogle Scholar
  2. Lapenta S (2012) A topology on MV-algebras, preprintGoogle Scholar
  3. Luan C (2010) C-topology on MV-algebras, (Chinese), Master Thesis, Beihang UniversityGoogle Scholar
  4. Yang Y (2006) \(l\)-groups and Bézout domains, Dissertation, University of StuttgartGoogle Scholar
  5. Yang Y (2006) A characterization of closures and interiors. Int Math Forum 1(1–4):139–140MathSciNetCrossRefMATHGoogle Scholar
  6. Yang Y (2009) The C-topology on lattice-ordered groups. Sci China Ser A 52(11):2397–2403MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2017

Authors and Affiliations

  1. 1.School of Mathematics and System SciencesBeihang UniversityBeijingChina

Personalised recommendations